2017
Том 69
№ 9

All Issues

A factorization criterion for the local solvability of locally finite groups with the minimal condition for primary subgroups

Chernikov S. N.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 37 (1985), no. 6, pp 626-629.

Citation Example: Chernikov S. N. A factorization criterion for the local solvability of locally finite groups with the minimal condition for primary subgroups  // Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 762–766.

Full text